# SDR ASAA2017100622130

- Difficulty date: October 6, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 33,706 hours, 10,025 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Circuit Breaker
- Condition: Open
- Location: Pitot Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROBE HEAT AUTO CIRCUIT BREAKER FOUND IN OPEN POSITION.  ACFT GROUNDED. INSPECTED BEHIND P18-3, CAPTAIN`S PITOT TUBE AND P5-9 MODULE. NO DEFECTS NOTED. RESET THE CIRCUIT BREAKER IAW AMM 20-60-01. NO PREVIOUS HISTORY. OPS CHECKED NORMAL IAW AMM 30-31-00-730-801. GROUND VERIFICATION TESTED NORMAL.
